Infinitesimally Robust estimation in general smoothly parametrized models

Export metadata

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Matthias KohlORCiDGND, Peter Ruckdeschel, Helmut Rieder
DOI:https://doi.org/10.1007/s10260-010-0133-0
ISSN:1613-981X
Parent Title (English):Statistical Methods & Applications
Document Type:Article (peer-reviewed)
Language:English
Year of Completion:2010
Release Date:2017/02/14
Tag:Asymptotically linear estimators; Exponential family; Influence curves; Minmax MSE; One-step construction; Shrinking contamination, total variation, and Hellinger neighborhoods
Volume:19.2010
Issue:3
First Page:333
Last Page:354
Access Rights:Frei verf├╝gbar
Licence (German):License LogoEs gilt das UrhG